# SDR AALA201508289016

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 10,164 hours, 4,130 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 1848 EN-ROUTE, FWD GALLEY OVEN SMOKES WHEN TURNED ON.  ITEM CHECKED & APPROVED FOR NEF 25-33A, FWD GALLEY OVEN INOPERATIVE.  ENTERED ON MIC SHEET.  REFER TO NEF 25-33A CONTROL 2776N25.  REPLACED FWD GALLEY OVEN AMM 25-35-19-000 400-003A.  OK FOR SERVICE, CLEARS NEF & REMOVED FROM MIC SHEET.
